# SDR HEEA084171

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,439 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100049A
- Part serial: A08601082
- Condition: Cracked
- Location: Main Rotor
- Part time: 11,657 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE TITANIUM LEADING EDGE HAS A COMPLETE CHORDWISE CRACK WITH SEPARATION BEYOND LIMITS.
